# SDR FDEA202206171450

- Difficulty date: June 17, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**PARTS RACK AREA** MAIN CABIN FLOOR PANEL 241KFF HAS SEVERAL DAMAGE AREAS, STA   886-900 AND LBL 80-90 FABRICATED NEW FLOOR PANEL 241KFF IAW FEDEX DWG SRZ-25-005, REV R
